# SDR SWIA20190425777

- Difficulty date: March 6, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FRAME SECTOR AT FS349.00 BETWEEN STGR 26L AND STGR 26R. (C-CHECK) RO: 04/21/2019 REMOVED AND INSTALLED NEW SERVICEABLE LOWER FRAME SECTION P/N 601R32005-69 AT F.S 349.0 STR 23L Â€“ STR 23R IAW SRM. PERFORMED THE PRESSURIZATION CHECK. NO LEAKS NOTED.
